It is currently Sat Feb 24, 2018 4:13 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Sat Feb 03, 2018 5:02 pm 
Offline
New Poster
New Poster

Joined: Sat Feb 03, 2018 4:41 pm
Posts: 1
I accidentally left my suboxone in the room during the longest hot shower of my life. Now, they all look like this. I've been very ill since then experiencing pains and sweats and no sleep. It's intolerable, and there's 3 weeks left. They're very dry and thin, almost transparent, but the spots are what worries me. They're white spots that've never been there before. What should I do?


Attachments:
unnamed (3)222.jpg
unnamed (3)222.jpg [ 100.47 KiB | Viewed 115 times ]
Top
 Profile  
 
PostPosted: Sat Feb 03, 2018 6:46 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2800
Location: Southwest
Take it all to your doctor and maybe you'll get a new script. So they lost all their Buprenorphine? Seems weird but I don't doubt you.

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
PostPosted: Sun Feb 04, 2018 10:23 am 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2539
Location: Tennessee
We had a member here (I can't remember exactly who it was right off) who did a test with the suboxone strips. They left a strip in the car during a very hot summer day to test the melting of it and it didn't melt or cause any harm........ that we know of. I don't remember if they took the strip afterwards to see how it effected the medication.

Looking at ur picture, it does look off a little bit but I have to admit that I have saw some of my strips look like that before and they were kept in room temperature (at least the duration I had them). I have gotten the strips for 6 years straight and I've saw all kinds of little variations here and there. I've seen them like ur picture before, I've had some that were so brittle looking that they literally had a piece of the top breaking off partially, I've had them looking bright orange and dull orange, I've saw spots in them like ur pic, heck one month I literally had about 6 strips have an extra 2mg folded over to the back like it hadn't been cut correctly! I've seen a lot of different looking strips but out of all that, it never made me feel any different and I didn't go into withdrawal at all. I'm not saying ur not in withdrawal or saying ur not feeling how ur feeling at all, please don't think that.

Maybe look at other causes though, it's definitely flu season and it is raging in my area. People who have had the flu shot are even getting it because there's different types going around. The strips are stronger than u think so hopefully it isn't what is causing ur sickness. It wouldn't be a bad idea to notify ur doctor though and run it by him. If u do let us know what he says. Good luck!!

_________________
Jennifer


Top
 Profile  
 
PostPosted: Sun Feb 04, 2018 11:50 am 
Offline
Average Poster
Average Poster

Joined: Sat Feb 03, 2018 2:40 pm
Posts: 16
I've had quite a few look that way. New and old. Opened and unopened. If they are unopened the humidity or heat didn't affect them. I have noticed that some times a dose doesn't seem to work as well & End up taking more Just dunno if its the medicine or the body.
My Doc always told me ...." If your tasting it , your wasting it. ! " Meaning as you swallow. ( I must nearly always waste a little cause I normally always taste a little


Top
 Profile  
 
PostPosted: Mon Feb 05, 2018 12:43 am 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1516
Wait wait wait-- it is FINE. NO problem. Humidity causes some parts of the film to absorb water, just like a shaker filled with salt or sugar will clump in high humidity (unless rice is added to soak up the moisture).

Buprenorphine is a very STABLE molecule. It is non-volatile-- meaning unlike fentanyl, it will not evaporate. The molecule remains intact when exposed to very high heat- hundreds of degrees Fahrenheit. It is also stable under high pressure, and in mild acid or basic solutions.

I wrote recently about how the mind tends to assign symptoms and feelings to specific 'triggers' for anxiety (I hate that word, but don't have another one). So on a daily basis, as a psychiatrist, I see people who are SURE they are feelings side effects that cannot possibly be the cause.

Don't worry about mold, either. Those spots are not mold; I've seen them multiple times over the years on this forum, and when patients have been concerned. They're fine.

Along the same line, dried out film is fine too. It may take a little longer to dissolve, but it will deliver the amount of buprenorphine on the label.


Top
 Profile  
 
PostPosted: Mon Feb 05, 2018 2:48 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2800
Location: Southwest
Isn't it great to have a professional opinion completely clear up this subject? Thank You Dr. Junig!

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
PostPosted: Mon Feb 05, 2018 3:44 pm 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2539
Location: Tennessee
Absolutely! U really can't get any better advice than that!

Like I said, I've had strips look all kinds of ways over time and I never felt like it didn't do the job. It worked just like always.

I'm serous about the flu..... u never know, that could be why ur feeling so bad. I've been carrying hand sanitizer everywhere I go lately.

_________________
Jennifer


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group